Im 20 male and have been completely healthy until 3 months ago. After doing a gastroscopy ive been diagnosed with gastritis. h pylori tests came back negative. Ive also done a colonoscopy and ct. Ive been given Omeprazole which helps me sleep since it stops the bloating. The doctor doeant know what caused the gastritis (not taking pills /alcohol).
I have a few questions: Does the gastritis itself cause bloating, or high levels of acid which cause gastritis(Im trying to understand if what caused the gastritis is still there since I dont know what that is). Secondly, a few days after taking the Omeprazole I started having a feaver and acute diahrea. Ive been told that its not related but its been a few days now without change. Can Omeprazole cause this? And lastly your opinion on the treatment given to me: To simply take Omeprazole for a few months and see if it helps. I dont understand - if I still have bloating isnt the cause of the gaatritis still there? What do you think it is?
Welcome to the gastroenterology community! You can have idiopathic gastritis meaning that no cause is known. Omeprazole is most likely not causing this. I would recommend talking to your gastroenterologist about this.
I am just 15 years old and have suffored with abdominal pains for over a year now. Finally I have been referred and diagnosed with possible Gastritis. Despite my H-Pylori test being negative, my paediatrician told me that it was still a possibility. After taking the given medications (Omeporazole, and 2 antibiotics) I still find no relief from my symptoms. I am underage and ultimately do not drink, although stress from GCSE exams is a possible symptom. I have a sick/bloated feeling in my upper abdomen, causing me to feel the need to burp/be sick but am able to find no relief. My next hope is having a camera down to see what the real problem is. Any advice?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.